Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 29, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Dec 24, 2007, 1:44 PM MST. It took effect at Dec 24, 2007, 10:20 PM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2007, 1:44 PM MST (20:44 UTC)
- In effect from
- Dec 24, 2007, 10:20 PM MST
- Expired
- Dec 25, 2007, 5:00 PM MST
- In force
- 19 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 242044 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 144 PM MST MON DEC 24 2007 .STRONG NORTHERLY WINDS WILL DEVELOP ACROSS MOST OF SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY EARLY TUESDAY AS A STRONG BUT DRY COLD FRONT MOVES ACROSS THE AREA. WINDS WILL GRADUALLY INCREASE AND BECOME STRONG AND GUSTY DURING THE MORNING HOURS CHRISTMAS DAY WITH WIND GUSTS OVER 40 MPH. AZZ020-025-CAZ030>033-251200- /O.NEW.KPSR.WI.Y.0029.071225T1200Z-071226T0200Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 144 PM MST MON DEC 24 2007 /1244 PM PST MON DEC 24 2007/ ...WIND ADVISORY IN EFFECT FROM 5 AM MST /4 AM PST/ TO 7 PM MST /6 PM PST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY... IMPERIAL COUNTY AND THE LOWER COLORADO RIVER VALLEY. THIS WIND ADVISORY IS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 7 PM MST /6 PM PST/ TUESDAY...AND INCLUDES YUMA AND THE EL CENTRO/IMPERIAL AREA. A LOW PRESSURE SYSTEM AND ASSOCIATED STRONG BUT DRY COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND INTO THE LOWER COLORADO RIVER VALLEY LATE TONIGHT AND EARLY TUESDAY. WINDS WILL GRADUALLY INCREASE FROM THE NORTH AND INCREASE TO OVER 30 MPH DURING THE MORNING HOURS WITH GUSTS TO OVER 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. $$ SIPPLE
6 follow-up statements
000 WWUS75 KPSR 250520 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1020 PM MST MON DEC 24 2007 .STRONG NORTHERLY WINDS WILL DEVELOP ACROSS MOST OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA VERY EARLY TUESDAY AS A STRONG BUT DRY COLD FRONT MOVES ACROSS THE AREA. WINDS WILL GRADUALLY INCREASE AND BECOME STRONG AND GUSTY DURING THE MORNING HOURS CHRISTMAS DAY WITH WIND GUSTS OF 40 TO 50 MPH. WINDS WILL DECREASE SUBSTANTIALLY DURING THE EVENING. AZZ021-026-251730- /O.EXB.KPSR.WI.Y.0029.071225T0900Z-071226T0000Z/ WEST CENTRAL DESERTS-SOUTHWEST DESERTS- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... DATELAND...TACNA...WELLTON 1020 PM MST MON DEC 24 2007 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY FOR THE SOUTHWEST ARIZONA DESERTS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. A LOW PRESSURE SYSTEM AND ASSOCIATED STRONG BUT DRY COLD FRONT WILL ENTER SOUTHWEST ARIZONA VERY EARLY TUESDAY MORNING PUSHING SOUTH AND EASTWARD. WINDS WILL GRADUALLY INCREASE FROM THE NORTH AND INCREASE TO OVER 30 MPH DURING THE MORNING HOURS WITH GUSTS TO OVER 40 MPH. WINDS WILL THEN DECREASE SUBSTANTIALLY DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. $$ AZZ020-025-CAZ030>033-251730- /O.EXT.KPSR.WI.Y.0029.071225T0900Z-071226T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1020 PM MST MON DEC 24 2007 /920 PM PST MON DEC 24 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ TUESDAY FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY... THE WIND ADVISORY IS NOW IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ TUESDAY. A LOW PRESSURE SYSTEM AND ASSOCIATED STRONG BUT DRY COLD FRONT WILL ENTER SOUTHEAST CALIFORNIA AND INTO THE LOWER COLORADO RIVER VALLEY VERY EARLY TUESDAY MORNING MOVING SOUTH AND EASTWARD. WINDS WILL GRADUALLY INCREASE FROM THE NORTH AND INCREASE TO OVER 30 MPH DURING THE MORNING HOURS WITH GUSTS OF 40 TO 50 MPH. WINDS WILL THEN DECREASE SUBSTANTIALLY DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. $$ AJ
000 WWUS75 KPSR 251141 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 441 AM MST TUE DEC 25 2007 .STRONG NORTHERLY WINDS WILL DEVELOP ACROSS MOST OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA EARLY TODAY AS A STRONG BUT DRY COLD FRONT MOVES ACROSS THE AREA. WINDS WILL GRADUALLY INCREASE AND BECOME STRONG AND GUSTY DURING THE MID TO LATE MORNING HOURS WITH WIND GUSTS OF 40 TO 50 MPH. WINDS WILL DECREASE SUBSTANTIALLY DURING THE EVENING. AZZ020-021-025-026-CAZ030>033-260000- /O.CON.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 441 AM MST TUE DEC 25 2007 /341 AM PST TUE DEC 25 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON FOR SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER VALLEY...AND THE SOUTHWEST ARIZONA DESERTS... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON FOR STRONG AND GUSTY WINDS OVER JOSHUA TREE NATIONAL PARK...THE SOUTHEAST CALIFORNIA DESERTS...THE LOWER COLORADO RIVER VALLEY...AND PORTIONS OF THE SOUTHWEST ARIZONA DESERTS. A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND INTO ARIZONA TODAY. WINDS FROM THE NORTH WILL GRADUALLY INCREASE TO OVER 30 MPH DURING THE MORNING HOURS... WITH GUSTS TO OVER 40 MPH POSSIBLE BEFORE MID DAY. WINDS WILL DECREASE SUBSTANTIALLY DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS...INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS FROM THE NORTH...WITH AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. $$ WANEK
000 WWUS75 KPSR 251839 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1139 AM MST TUE DEC 25 2007 AZZ022-023-027-028-260000- /O.EXA.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 1139 AM MST TUE DEC 25 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR MARICOPA COUNTY...AND NORTHWEST AND NORTH CENTRAL PINAL COUNTY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND ARIZONA TODAY. WINDS FROM THE NORTH WILL GRADUALLY INCREASE TO OVER 30 MPH...WITH GUSTS TO OVER 40 MPH POSSIBLE. WINDS WILL BEGIN TO DECREASE SUBSTANTIALLY DURING THE LATE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS... INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS. $$ AZZ020-021-025-026-CAZ030>033-260000- /O.CON.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1139 AM MST TUE DEC 25 2007 /1039 AM PST TUE DEC 25 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS SOUTHEAST CALIFORNIA AND ARIZONA TODAY. WINDS FROM THE NORTH WILL GRADUALLY INCREASE TO OVER 30 MPH...WITH GUSTS TO OVER 40 MPH POSSIBLE. WINDS WILL DECREASE SUBSTANTIALLY DURING THE LATE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS... INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS. $$ MEYERS
000 WWUS75 KPSR 252131 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 231 PM MST TUE DEC 25 2007 AZZ021>023-026>028-252245- /O.CAN.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...DATELAND...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 231 PM MST TUE DEC 25 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY. LATE AFTERNOON WINDS HAVE DECREASED TO LESS THAN 30 MPH AT MOST LOCATIONS. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ AZZ020-025-CAZ030>033-260000- /O.CON.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 231 PM MST TUE DEC 25 2007 /131 PM PST TUE DEC 25 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. WINDS FROM THE NORTH AND NORTHWEST WILL CONTINUE TO GUST TO NEAR 40 MPH THE REST OF THE AFTERNOON. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO CONTINUE. WINDS WILL DECREASE SUBSTANTIALLY EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS...INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS. $$ ESTLE
000 WWUS75 KPSR 252220 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 320 PM MST TUE DEC 25 2007 AZZ020-025-CAZ031>033-261100- /O.NEW.KPSR.FZ.W.0010.071226T1000Z-071226T1600Z/ /O.CON.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 320 PM MST TUE DEC 25 2007 /220 PM PST TUE DEC 25 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 3 AM MST /2 AM PST/ TO 9 AM MST /8 AM PST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ALSO ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 9 AM MST /8 AM PST/ WEDNESDAY. WINDS FROM THE NORTH AND NORTHWEST WILL CONTINUE TO GUST TO NEAR 40 MPH THE REST OF THE AFTERNOON. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO CONTINUE. WINDS WILL DECREASE SUBSTANTIALLY EARLY THIS EVENING...BECOMING LIGHT BEFORE MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS... INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES AND DRY COLD AIR WILL ALLOW TEMPERATURES TO LOWER TO FREEZING OR SUB-FREEZING FOR SEVERAL HOURS AT A NUMBER OF LOWER DESERT SITES ACROSS FAR SOUTHEAST CALIFORNIA...AND SOUTHWEST ARIZONA WEDNESDAY MORNING. FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING INCLUDE 37 AT PHOENIX SKY HARBOR AIRPORT AND YUMA...32 AT DEER VALLEY AIRPORT...26 AT COOLIDGE...29 AT GILA BEND...AND 31 DEGREES AT IMPERIAL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ021>023-026>028-261100- /O.NEW.KPSR.FZ.W.0010.071226T1000Z-071226T1600Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...DATELAND...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 320 PM MST TUE DEC 25 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST WEDNESDAY. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES AND DRY COLD AIR WILL ALLOW TEMPERATURES TO LOWER TO FREEZING OR SUB-FREEZING FOR SEVERAL HOURS AT A NUMBER OF LOWER DESERT SITES ACROSS SOUTHWEST AND SOUTH CENTRAL ARIZONA WEDNESDAY MORNING. FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING INCLUDE 37 AT PHOENIX SKY HARBOR AIRPORT AND YUMA...32 AT DEER VALLEY AIRPORT...26 AT COOLIDGE...29 AT GILA BEND...AND 31 DEGREES AT IMPERIAL. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ030-260000- /O.CON.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP 220 PM PST TUE DEC 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. WINDS FROM THE NORTH AND NORTHWEST WILL CONTINUE TO GUST TO NEAR 40 MPH THE REST OF THE AFTERNOON. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO CONTINUE. WINDS WILL DECREASE SUBSTANTIALLY EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40 MPH...OR WIND GUSTS BETWEEN 40 AND 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST. PERSONS TRAVELING ALONG EAST WEST HIGHWAYS AND ROADWAYS...INCLUDING INTERSTATES 10 AND 8...SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG AND GUSTY CROSS WINDS. $$ MEYERS
000 WWUS75 KPSR 260012 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 512 PM MST TUE DEC 25 2007 AZZ020-025-CAZ031>033-261215- /O.EXP.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ /O.CON.KPSR.FZ.W.0010.071226T1000Z-071226T1600Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 512 PM MST TUE DEC 25 2007 /412 PM PST TUE DEC 25 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 9 AM MST /8 AM PST/ WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... A WIND ADVISORY ISSUED EARLIER IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING...BECOMING 5 TO 15 MPH BY MIDNIGHT. HOWEVER...A FREEZE WARNING IS IN EFFECT TONIGHT FROM 3 AM MST /2 AM PST/ TO 9 AM MST /8 AM PST/ WEDNESDAY. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES AND DRY COLD AIR WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR SUB-FREEZING VALUES FOR SEVERAL HOURS AT A NUMBER OF DESERT LOCATIONS IN SOUTHEAST CALIFORNIA...AND SOUTHWEST ARIZONA BY WEDNESDAY MORNING. FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING INCLUDE 32 DEGREES IN YUMA...31 AT IMPERIAL...AND 33 IN BLYTHE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ030-260115- /O.EXP.KPSR.WI.Y.0029.000000T0000Z-071226T0000Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP 412 PM PST TUE DEC 25 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY ISSUED EARLIER IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DIMINISH THIS EVENING...BECOMING 5 TO 15 MPH BY MIDNIGHT. $$ AZZ021>023-026>028-261215- /O.CON.KPSR.FZ.W.0010.071226T1000Z-071226T1600Z/ WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE... WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS... GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE... SUN CITY...TEMPE...DATELAND...TACNA...WELLTON...GILA BEND... APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 512 PM MST TUE DEC 25 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MST WEDNESDAY... THE COMBINATION OF LIGHT WINDS...CLEAR SKIES AND DRY COLD AIR WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR SUB-FREEZING VALUES FOR SEVERAL HOURS AT A NUMBER OF DESERT LOCATIONS IN SOUTH CENTRAL ARIZONA BY WEDNESDAY MORNING. FORECAST LOW TEMPERATURES FOR WEDNESDAY MORNING INCLUDE 37 AT PHOENIX SKY HARBOR AIRPORT...32 AT DEER VALLEY AIRPORT...26 AT COOLIDGE...AND 29 AT GILA BEND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 24, 10:45 AM MST, 2 hours 59 minutes earlier.
Area forecast discussion, Dec 24, 10:45 AM MST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1045 AM MST MON DEC 24 2007 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... HIGH PRESSURE ALOFT MOVING EAST OVER THE SOUTHWESTERN UNITED STATES WILL RESULT IN RELATIVELY WARMER WEATHER TODAY WITH CLOSE TO AVERAGE TEMPERATURES FOR LATE DECEMBER. A STRONG LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE SOUTHEAST ACROSS THE INTERMOUNTAIN WEST... BRINGING BREEZY TO WINDY AND COOLER WEATHER CHRISTMAS DAY WITH THE STRONGEST WINDS DOWN THE LOWER COLORADO RIVER VALLEY. A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA WILL BRING BREEZY AND COOLER WEATHER WITH A SLIGHT CHANCE OF PRECIPITATION OVER THE HIGHER TERRAIN NORTH AND EAST OF THE DESERTS AS WE HEAD TOWARD THE LATTER PART OF THE WEEK. && .SHORT TERM... TODAY THROUGH WEDNESDAY... THERE WERE SOME HIGH THIN CLOUDS MOVING SOUTHEAST ACROSS SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA...BUT SKIES WERE SUNNY ACROSS THE ENTIRE AREA THIS MORNING. TEMPERATURES WERE GENERALLY 1 TO 4 DEGREES WARMER IN SOUTH-CENTRAL ARIZONA DESERT AREAS INCLUDING THE GREATER PHOENIX AREA AND 4 TO 8 DEGREES ELSEWHERE LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY. DEW POINT TEMPERATURES WERE GENERALLY 4 TO 7 DEGREES HIGHER IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA AND 5 TO 15 DEGREES ELSEWHERE LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY...EXCEPT 15 TO 30 DEGREES HIGHER IN MUCH OF SOUTHEAST CALIFORNIA. WIND WAS GENERALLY LIGHT OR NEAR CALM...EXCEPT THERE WAS SOME WIND FROM THE NORTHEAST AND EAST LOCALLY 10 TO 20 MPH ACROSS THE HIGHER TERRAIN NORTH AND EAST OF THE GREATER PHOENIX AREA THIS MORNING. HIGH PRESSURE ALOFT MOVING EAST ACROSS THE AREA WILL CONTINUE THE WARMING TREND UNDER SUNNY SKIES TODAY. THE RELATIVELY DRY SOUTHWEST END OF A LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE SOUTHEAST ACROSS OUR AREA BRINGING BREEZY TO WINDY AND COLDER WEATHER FROM THE NORTH CHRISTMAS DAY ESPECIALLY IN SOUTHEAST CALIFORNIA AND DOWN THE LOWER COLORADO RIVER VALLEY. WE MAY NEED A RED FLAG WARNING AND WIND ADVISORY AT LEAST FOR THE LOWER COLORADO RIVER VALLEYWEST ACROSS JOSHUA TREE NATIONAL PARK FOR TUESDAY INTO TUESDAY EVENING. DECREASING WIND AND THE DRY COLD AIRMASS BEHIND THIS SYSTEM WILL LEAD TO COLDER WEATHER WITH BELOW FREEZING TEMPERATURES IN MANY DESERT LOCATIONS AGAIN LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. ANOTHER COOL AND SUNNY DAY IS EXPECTED WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA APPROACHES OUR AREA. && .LONG TERM... WEDNESDAY NIGHT THROUGH SUNDAY... ANOTHER WEATHER SYSTEM WILL BRUSH BY TO OUR NORTH AND EAST WEDNESDAY NIGHT AND THURSDAY. ONCE AGAIN...THIS WILL BE A DRY SYSTEM FOR OUR AREA...WITH THE MAIN IMPACTS BEING BREEZY TO LOCALLY WINDY CONDITIONS AND COOL TEMPERATURES. AFTER THIS MID-WEEK SYSTEM MOVES THROUGH...THE MED RANGE MODELS ARE INDICATING THE LONGWAVE PATTERN TO SET UP A BAGGY TROUGH OVER MUCH OF THE CONUS. AS THIS HAPPENS ...WINDS ALOFT WILL SHIFT MORE WESTERLY...ALLOWING FOR INCREASING MOISTURE FROM THE WEST TO STREAM ACROSS THE STATE. CURRENT GFS RUN HAS 700MB AND ABOVE MOISTENING QUITE A BIT FRIDAY AND SATURDAY...WHILE BRINGING A WEAK UPPER LEVEL (300MB) DISTURBANCE THROUGH SE CA AND AZ. SHOULD THIS SCENARIO PAN OUT (FORECAST CONFIDENCE THIS FAR OUT IS RATHER LOW)...THERE COULD BE A SLIGHT--VERY SILGHT--CHANCE FOR PRECIP ACROSS THE DESERTS...WITH A 10-20% CHANCE OVER THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. AT THE VERY LEAST...WE SHOULD SEE SOME CLOUDS FRIDAY INTO THE WEEKEND. && .AVIATION... DECEMBER 24 1120 UTC (DECEMBER 24 0420 MST) GRADIENT FLOW WILL SUBSIDE THROUGH THE DAY AS A RIDGE MOVES RAPIDLY ACROSS THE INTERMOUNTAIN WEST. THIS WILL RESULT IN LIGHT DIURNAL WINDS WITH ONLY SOME CIRRUS SPILLING OVER THE RIDGE. QUICK ON ITS HEELS WILL BE THE APPROACH OF A COLD FRONT...WHICH WILL MOVE THROUGH BLH-IPL-YUM AROUND 12Z TUE. NORTHWESTERLY FLOW WILL INCREASE AT THESE SITES AFTER 06Z...BECOMING DOWNRIGHT WINDY TUE AFT 12Z. NEAR PHX-IWA...ONSET OF THE STRONGEST WINDS WILL LIKELY ARRIVE AROUND 18Z TUE. LATEST MODEL GUIDANCE SUGGESTS VEERING FLOW BEHIND THE FRONT MAY RESULT IN AN INCREASED THREAT FOR 10-18 KT NORTHERLY CROSSWINDS FOR SEVERAL HOURS TUE AFTERNOON. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... DECEMBER 24 1300 GMT (DECEMBER 24 0600 MST) STRONG COLD FRONT WILL RESULT IN DRY AND WINDY CONDITIONS DEVELOPING TUE MORNING...MAINLY FROM THE COLORADO RIVER WESTWARD AND ACROSS THE HIGHER TERRAIN OF JOSHUA TREE NATIONAL PARK. CONTEMPLATED ISSUING A FIRE WEATHER WATCH...BUT CRITERIA MAY ONLY BE MET IN A FEW ISOLATED SPOTS. NEVERTHELESS...EXPECT LOW RHS WITH GOOD TO VERY GOOD VENTILATION ACROSS THE FORECAST AREA. NEXT COLD FRONT SET TO MOVE THROUGH EARLY THU...THOUGH IT MAY HAVE LESS OF AN IMPACT WITH REGARDS TO RH/WIND. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX SHORT TERM...ELLIS LONG TERM...WANEK AVIATION...HIRSCH FIRE WX...HIRSCH
Hazardous weather outlook, Dec 24, 5:56 AM MST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 556 AM MST MON DEC 24 2007 AZZ020-025-CAZ030-031-251300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- 556 AM MST MON DEC 24 2007 /456 AM PST MON DEC 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST CALIFORNIA AND ARIZONA LATE TONIGHT THROUGH CHRISTMAS DAY. STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP ON THE BACKSIDE OF THIS FRONT...WITH THE STRONGEST WINDS AFTER MIDNIGHT OVER JOSHUA TREE NATIONAL PARK...AND ALONG THE LOWER COLORADO RIVER VALLEY. SUSTAINED WINDS SPEEDS WILL BE ON THE ORDER OF 20 TO 30 MPH...WITH POSSIBLE GUSTS NEAR 40 MPH BY EARLY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG AND GUSTY WINDS WILL CONTINUE THROUGH CHRISTMAS DAY...WITH SUSTAINED WINDS OF 25 MPH AND GUSTS NEAR 40 MPH OVER JOSHUA TREE NATIONAL PARK AND THE LOWER COLORADO RIVER VALLEY. PERSONS TRAVELING ALONG EAST WEST RUNNING HIGHWAYS AND ROADWAYS...INCLUDING INTERSTATES 8 AND 10...SHOULD BE PREPARED FOR STRONG NORTHERLY CROSS WINDS...AND POSSIBLE AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. SPOTTER ACTIVATION WILL NOT BE NEEDED. WANEK
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:45 PM MST | Red Flag Warning | PSR | La Paz, Maricopa, Pinal, Yuma | 28 hr |
Nearby
Wind Advisories in Arizona, 2007Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.